Binary Transformations and (2 + 1)-Dimensional Integrable Systems

  • Yu. M. Sidorenko


A class of nonlinear nonlocal mappings that generalize the classical Darboux transformation is constructed in explicit form. Using as an example the well-known Davey–Stewartson (DS) nonlinear models and the Kadomtsev–Petviashvili matrix equation (MKP), we demonstrate the efficiency of the application of these mappings in the (2 + 1)-dimensional theory of solitons. We obtain explicit solutions of nonlinear evolution equations in the form of a nonlinear superposition of linear waves.
How to Cite
Sidorenko, Y. M. “Binary Transformations and (2 + 1)-Dimensional Integrable Systems”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 54, no. 11, Nov. 2002, pp. 1531-50,
Research articles